2019

Kickoff To BSides!

  • 0

    days

  • 0

    hours

  • 0

    minutes

  • 0

    seconds

Bsides Huntsville is joining forces with NAC-ISSA and Calhoun Community College!
Download The BSides Flyer!

Conference Overview

BSides Huntsville and NAC-ISSA are joining forces! This will be BSides's 5th year in the Rocket City and we intend to make it a great event. All the BSides volunteers are working hard to put together an educational and exceptional confrence for an unbeatable price. So if you are just getting started, trying to level up or are already a mad scientist of Cyber Security looking for the next project, go ahead and grab your ticket, there is a hard limit and once they are gone there will be no more. Keep an eye on the site and your email after you grab a ticket, we will be updating the agenda, and you don't want to miss out on any special offerings we will post up here 1st. Training day is February 2nd, Showtime is February 3rd! Cyber Security companies and organizations, do you want to get the word out in the Huntsville area? We will have a few hundred dedicated highly motivated technical experts all converging in one spot for a few hours. They all want to learn, and you want them to learn about your products and capabilities. We have limited availability for sponsorships on a first come basis. For less than $2 per attendee you can reserve a spot to share your message where everyone will see and hear. We will also post your logo right on the BSides page so every ticket holder and agenda gawker will see it. So reserve today we have limited sponsorships available. Submit questions to board@nac-issa.org.

Day 1

TRAINING DAY!

Day 2

EXHIBIT DAY!

Free Shirt With Ticket!

Huntsville

Calhoun Campus

February

2nd - 3rd

Attendees

300 Tickets Only

Hotel

Huntsville Marriott

BSides Schedule

Two Days Of Tech Greatness!
08:00 AM
Exhibit Floor Opens - Convention Hall

Check-in and coffee.

09:00 AM
VALERIE THOMAS
10:00 AM
Intermission

30 Minute Break

10:30 AM
BSides Speakers
11:30 AM
Lunch

1 Hour Lunch Break

12:30 PM
BSides Speakers
01:30 PM
Intermission

30 Minute Break

02:00 PM
BSides Speakers
03:00 PM
Intermission

30 Minute Break

03:30 PM
BSides Speakers

03:30 - 04:30 Main Track

03:30 - 04:30 Alt Track

03:30 - 04:30 Career Track

04:30 PM
Closing Ceremony

BSides Wraps up!

05:00 PM
Viperline After Party

After Parties Begin

Speakers

Check out the lineup.

NAC-ISSA News

The Latest News from our NAC-ISSA Officers
MAR 29

test post

by Jeremy Reddoch NAC-ISSA

sfdfsd...

MAR 9

BSidesHSV 5 was a blast, see you at #6

by Cary Pool NAC-ISSA

BSides Huntsville 5 was a blast. Hundreds of participants, 3 tracks, 2 days, and one great party! Thank you to Calhoun Community College ...

MAR 7

Thank You From Storm!

by Jeremy Reddoch NAC-ISSA

BSdies Huntsville wants to thank you for attending our event on February 2nd, 2018!

We partnered with EC-Council to give you a di...